# SDR YENA2022083000834

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 78,081 hours, 28,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCHES, IN COC KPIT (1 EA); REF AE NR 2022-420038, WO 2022-175/1. REMOVED AND REPLACED CONTINUITY FITTING (2EA) LOCATED FRAME 2 WINDSHIELD CENTER POST LOWER AREA IAW REPAIR INSTRUCTIONS R53112919 AND IAW SRM A320 51-72-11; TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D, SN. 60009161631, DUE DATE: DEC-03-2022 ACCOMPLISHED BY 8672520, RII BY 8610712. 

.
